Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 30 minutes?

Posted by Cindy on December 5, 1999, at 12:02:57

In reply to 30 minutes?, posted by Bob on December 5, 1999, at 10:30:15

> That hurts just to THINK about it! Ouch.
> Okay, I've said this before and folks have raised their objections in how it's supposed to work, but I'm going to say it again. Viagra. Yes, the point of the medication was originally for treating men's erectile dysfunction, but now we're seeing studies done on how viagra is helping women as well. Now, I may be a bit naive, but are there any women out there with a serious erectile dysfunction problem?
> Anyway, my point is that in my limited experience with viagra, it seems to tap into some sort of "primal urge" as much as anything else. It's not going to necessarily make you feel more romantic or amourous, but you may feel more inclined to let out several Tim Allen-esque primal grunt, your brow may begin to furl quite a bit, you may start stooping over some, and you may even grow some hair on your back once the stuff starts kicking in (45 minutes or so). Well, okay, you may not go totally caveman, but the stuff definitely pushes some psychological, maybe instinctual, buttons besides getting the pumps back in working order.
> Pfizer's been mailing out free samples of this stuff to docotors ... see if your pdoc has a pack he can give you. It's worth a shot, and if it works it's a far sight better than messing with your AD mix.
> Bob
Anon and others, I agree that we need to tell our psych docs if we have sexual side effects to AD's. Otherwise not only do we suffer in silence but others do also. Having had sexual side effects from Prozac, Zoloft, and Luvox, I understand the embarrassment but found when I talked with my psych doc, we both became unembarrassed about talking about it and it wasn't any big deal (just like talking about nausea or headaches or constipation or something). If the libido-enhancers suggested on this board don't help (Viagra, Wellbutrin, yohimbe, etc.), you might want to ask about changing AD's as I found that is what finally worked for me (Serzone and Effexor didn't interfere with sex for me). Good luck and I hope this post isn't duplicated as I have had trouble with duplicating my posts somehow recently.--Cindy




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cindy thread:16213